# SDR J792003F00001

- Difficulty date: June 6, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N95KM
- Make and model: Beech 58
- Aircraft serial: TH1315
- Engine: Cont IO550C
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Seal
- Part number: 641250
- Condition: Leaking
- Location: Engine
- Part time: 497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL 100 HOUR INSPECTION, FOUND LEFT ENGINE CRANKSHAFT SEAL LEAKING.  REPLACED WITH NEW PN 641250.  LEAK CHECK, OK.  SUSPECT LEAK CAUSED BY WEAK SEALANT AND TSMOH.
